MathSciNet Relay Station
MathSciNet bibliographic data
MR816221 (87e:14036) 14J30 (14C20 32J15)
Fujita, Takao Zariski decomposition and canonical rings of elliptic threefolds. J. Math. Soc. Japan 38 (1986), no. 1, 19–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement